Side effects not getting better
Oct 28, 2003
I have been on Sustiva, Epivir, and Videx EC for the past month. I didnt get any rash or dreams, but during the day I feel as if I am drunk. I also have crying spells, difficulty concentrating, fatigue and dizziness. I thought after a month this would pass but it hasn't. They want to switch the Sustiva to Viramune. Will this help any of my symptoms? I am in my last semester in college and my grades have also started to drop, need advice quick!
Response from Dr. Henry
Usually the Sustiva-related central nervous system effects diminish (if they are going to) within the first 4-6 weeks. If they don't a switch to nevirapine is often the next move. Most patients experiencing CNS side effects from Sustiva will improve once the switch is made. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- Early Stages Of An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.